# SDR DALA2025121009035

- Difficulty date: November 11, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 629290-14 ISSUED FOR DOUBLER REPAIR TO THE WASTE BOX AREA. FOLLOW-ON ACTION REQUIRED. ER/A 629290-14 SECTION I ACCOMPLISHED IN MSP NOV 2025. SECTION II REPEAT INSPECTION REQUIRED EVERY 1,000 FH UNTIL SECTION III IS ACCOMPLISHED WITHIN 10,000 FH OF SECTION I. SECTION III REQUIRES ER/A REVISION FOR A/C OPERATION BEYOND THIS LIMIT. ASSOCIATED ER/A 14-629290 ADDED FOR AC 8133. (LP# 1299720)
